Open Access
Translator Disclaimer
January 2007 Un théorème limite pour les covariances des spins dans le modèle de Sherrington–Kirkpatrick avec champ externe
Albert Hanen
Ann. Probab. 35(1): 141-179 (January 2007). DOI: 10.1214/009117906000000665

Abstract

On étudie la covariance (pour la mesure de Gibbs) des spins en deux sites dans le cas d’un modèle de Sherrington–Kirkpatrick avec champ externe; lorsque le nombre de sites du modèle tend vers l’infini, une évaluation asymptotique des moments d’ordre p de cette covariance permet d’obtenir un théorème limite faible avec une loi limite en général non gaussienne.

We study the covariance (for Gibbs measure) of spins at two sites in the case of a Sherrington–Kirkpatrick model with an external field. When the number of sites of the model grows to infinity, an asymptotic evaluation of the p moments of that covariance allows us to obtain a weak limit theorem, with a generally non-Gaussian limit law.

Citation

Download Citation

Albert Hanen. "Un théorème limite pour les covariances des spins dans le modèle de Sherrington–Kirkpatrick avec champ externe." Ann. Probab. 35 (1) 141 - 179, January 2007. https://doi.org/10.1214/009117906000000665

Information

Published: January 2007
First available in Project Euclid: 19 March 2007

zbMATH: 1115.82037
MathSciNet: MR2303946
Digital Object Identifier: 10.1214/009117906000000665

Subjects:
Primary: 60F05 , 60G15 , 82D30

Keywords: central limit theorem , Gibbs measure , overlaps , SK models

Rights: Copyright © 2007 Institute of Mathematical Statistics

JOURNAL ARTICLE
39 PAGES


SHARE
Vol.35 • No. 1 • January 2007
Back to Top